# SDR AALA202212153351

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 83,636 hours, 10,739 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT GATE, CREW REST SMOKE DETECTOR GOING OFF. MAINTENANCE FOUND OVERHEAD SMOKE DETECTOR FAULTY. REPLACED MAIN DECK CREW REST SMOKE DETECTOR PER AMM 26-14-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
